RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Sib. Èlektron. Mat. Izv.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Sib. Èlektron. Mat. Izv., 2019, Volume 16, Pages 547–590 (Mi semr1078)  

Differentical equations, dynamical systems and optimal control

Global estimates and solvability of the regularized problem of the three-dimensional unsteady motion of a viscous compressible heat-conductive multifluid

A. E. Mamontov, D. A. Prokudin

Lavrentyev Institute of Hydrodynamics, 15, Lavrent'eva ave., Novosibirsk, 630090, Russia

Abstract: We consider the initial-boundary value problem which describes unsteady motions of a viscous compressible heat-conducting multifluid in a bounded three-dimensional domain. Viscosity matrices which characterize viscous friction inside and between the multifluid constituents are supposed to have a general form (except the requirement of positive definiteness). The regularized boundary value problem is formulated and its global solvability is proved.

Keywords: global existence theorem, unsteady boundary value problem, three-dimensional flow, viscous compressible fluid, homogeneous mixture with multiple velocities and one temperature, heat-conductive fluid.

Funding Agency Grant Number
Russian Science Foundation 18-71-00024


DOI: https://doi.org/10.33048/semi.2019.16.036

Full text: PDF file (362 kB)
References: PDF file   HTML file

Bibliographic databases:

UDC: 517.95
MSC: 35A05
Received March 13, 2019, published April 23, 2019

Citation: A. E. Mamontov, D. A. Prokudin, “Global estimates and solvability of the regularized problem of the three-dimensional unsteady motion of a viscous compressible heat-conductive multifluid”, Sib. Èlektron. Mat. Izv., 16 (2019), 547–590

Citation in format AMSBIB
\Bibitem{MamPro19}
\by A.~E.~Mamontov, D.~A.~Prokudin
\paper Global estimates and solvability of the regularized problem of the three-dimensional unsteady motion of a viscous compressible heat-conductive multifluid
\jour Sib. \`Elektron. Mat. Izv.
\yr 2019
\vol 16
\pages 547--590
\mathnet{http://mi.mathnet.ru/semr1078}
\crossref{https://doi.org/10.33048/semi.2019.16.036}


Linking options:
  • http://mi.mathnet.ru/eng/semr1078
  • http://mi.mathnet.ru/eng/semr/v16/p547

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:54
    Full text:19

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019